# SDR CA140225006

- Difficulty date: February 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 61,549 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE PASSING 13,000 FT CREW HEARD A LOUD BANG FOLLOWED BY AN ENG 1 STALL ECAM.  MOMENTARY FLAMES OBSERVED FROM AFT OF LT ENGINE ACCOMPANIED BY ACRID ODOR.  ODOR DISSIPATED AFTER APPROXIMATELY 5 MINUTES.  NR 1 ENG TROUBLESHOT IAW TV 142067, ALL PRE-REQUISITES C/O WITH NO FINDINGS.  TEST NR 7, HIGH POWER PERF TEST,  C/O NO FINDINGS. SERVICABLE.
